MURAL - Maynooth University Research Archive Library



    Quasiconformal images of Hölder domains


    Buckley, Stephen M. (2004) Quasiconformal images of Hölder domains. Annales Academiæ Scientiarum Fennicæ Mathematica, 29. pp. 21-42. ISSN 1798-2383

    [img] Download (213kB)
    Official URL: http://www.acadsci.fi/mathematica/Vol29/buckley.pd...


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We introduce and study the k-cap condition and use it to prove that the quasiconformal image of a Hölder domain is itself Hölder if and only if it supports a Trudinger inequality. We compare and contrast the k-cap condition with related slice-type conditions.

    Item Type: Article
    Keywords: Hölder domain; Trudinger inequality; K-cap condition; Quasiconformal images.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1598
    Depositing User: Prof. Stephen Buckley
    Date Deposited: 20 Oct 2009 10:50
    Journal or Publication Title: Annales Academiæ Scientiarum Fennicæ Mathematica
    Publisher: Suomalainen Tiedeakatemia
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year